# SDR A6WA200940454

- Difficulty date: July 30, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 17,115 hours, 15,637 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT ANGLE AT FS 280.00, LBL 11.00, WL 72 IS CRACKED.  UPPER AFT ANGLE AT FS 280.00, LBL 11.00, WL 72 REPAIRED IAW REO 601R-53-11-138.  (K)
